# SDR FDEA20190816936

- Difficulty date: July 19, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 83,831 hours, 20,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA7418501
- Condition: Dented
- Location: Bs 1931-1942
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO COMPLY E A # 1-5330-T0335789 P3. TITLE : FUSELAGE - PLATES & SKINS - AFT   FUSELAGE - 02 EA DENT DAMAGE  FOUND COMMON TO FUSELAGE SKIN BETWEEN STATION   1931.5 AND STATION 1942, BETWEEN L- 48L AND L- 50R. FUSELAGE SKIN BETWEEN STATION 1931.5 AND STATION 1942 BETWEEN LONGERON 48 LEFT   AND LONGERON 50 RIGHT AREA REPAIRED AS PER EA 1-5330-T0335789 A P3 TITLE: FUSELAGE -   PLATES & SKINS - AFT FUSELAGE - 02 EA DENT DAMAGE FOUND COMMON TO FUSELAGE SKIN   BETWEEN STA1931.5 AND STA1942 BETWEEN L-48L AND L-50R. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100. REFER TO WRI:53308214 FOR WORK DETAILS.
